Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A generalization of Bernoulli's model occurring in order statistics II

Abstract

The frequency of occurrences of events in a modified Bernoulli model under the assumption Fx(u) ≡ Fy(u) is studied. A homogeneity test for two samples based on properties of this frequency and its properties are investigated.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    S. A. Matveichuk and Yu. I. Petunin, “A generalization of the Bernoulli model occurring in order statistics. I,” Ukr. Mat. Zh.,42, No. 4, 518–528 (1990).

  2. 2.

    B. Epstein, “Tables for distribution of the number of exceedances,” Ann. Math. Statist.,25, 762–768 (1954).

  3. 3.

    M. Abramovitz and I. A. Stegun (eds.), Handbook of Mathematical Functions, Applied Math. Series, No. 5, National Bureau of Standards, Washington, DC (1964).

  4. 4.

    L. N. Bol'shev and N. V. Smirnov, Tables of Mathematical Statistics [in Russian], Nauka, Moscow (1983).

  5. 5.

    H. Cramer, Mathematical Methods of Statistics, Princeton Univ. Press, Princeton, NJ (1946).

  6. 6.

    G. M. Fikhtengol'ts, Course of Differential and Integral Calculus, 3 vols, [in Russian], Nauka, Moscow (1966).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 43, No. 6, pp. 779–786, June, 1991.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Matveichuk, S.A., Petunin, Y.I. A generalization of Bernoulli's model occurring in order statistics II. Ukr Math J 43, 728–734 (1991). https://doi.org/10.1007/BF01058940

Download citation

Keywords

  • Order Statistic
  • Homogeneity Test
  • Bernoulli Model